Good Neighbor Pharmacy Aspirin, 81 Mg., 36 Tablets, Cherry Flavored, 1 Box Each, By Perrigo:
- Temporary relief of minor aches and pains
Active ingredients: Per Tablet: Aspirin 81 mg
Inactive ingredients: Corn starch, Dextrose Excipient, FD&C Yellow #6 Aluminum Lake, Flavors, Saccharin Sodium
Directions: Drink a full glass of water with each dose. Adults and children 12 years and over: take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years: consult a doctor.
Made in: United States